# SDR SWIA200211575

- Difficulty date: December 14, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 2,584 hours, 2,278 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Part serial: 01171H1354
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, FIRST OFFICER'S SIDE WINDOW OUTER PANE SHATTERED.  REMOVED AND REPLACED FO'S SIDE WINDOW IAW CRJ AMM 56-12-01.  OPS CHECK GOOD.
